# SDR AALA202203100393

- Difficulty date: March 6, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A300*
- Aircraft serial: 5292
- Aircraft time: 29,705 hours, 11,912 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215600400600
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Part time: 29,705 hours, 3,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR AFT PINTLE PIN WORN. REPLACED PINTLE PIN PER TASK CARD 26T00032001.
